RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 3, страницы 427–435 (Mi jmag305)  

Boundary equations in the contact dynamic problem for thermoelastic media

I. Chudinovicha, O. Duminab

a Department of Mechanics and Mathematics, V. N. Karazin Kharkov National University, 4 Svobody Sq., Kharkov, 61077, Ukraine
b Ukrainian State Academy of Railway Transport, 7 Feyerbakh Sq., Kharkov, 61050, Ukraine

Аннотация: The contact dynamic initial boundary value problem for thermoelastic media is under consideration. Its solution is represented by the dynamic analogues of thermoelastic single and double-layer potentials. This representation leads to the system of nonstationary boundary equations. The unique solvability of this system is proved in the one-parameter scale of Sobolev type function spaces .

Полный текст: PDF файл (224 kB)
Полный текст: http:/.../abstract.php?uid=m09-0427e

Реферативные базы данных:
Тип публикации: Статья
MSC: 31N10, 31B35, 74B05
Поступила в редакцию: 20.11.2001
Язык публикации: английский

Образец цитирования: I. Chudinovich, O. Dumina, “Boundary equations in the contact dynamic problem for thermoelastic media”, Матем. физ., анал., геом., 9:3 (2002), 427–435

Цитирование в формате AMSBIB
\RBibitem{ChuDum02}
\by I.~Chudinovich, O.~Dumina
\paper Boundary equations in the contact dynamic problem for thermoelastic media
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 3
\pages 427--435
\mathnet{http://mi.mathnet.ru/jmag305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949798}
\zmath{https://zbmath.org/?q=an:1060.74047}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag305
  • http://mi.mathnet.ru/rus/jmag/v9/i3/p427

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:79
    Полный текст:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019